| Model Number |
01.32.152DH |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 december 2024.Lot 2209712: (b)(4) items manufactured and released on 08-oct-2022.Expiration date: 2027-07-11.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 2 years 1 month after the primary, the patient came in reporting pain due to an anteverted cup and the cause is unknown.The surgeon revised the cup, head and liner.The surgery was completed successfully.